Title: Bayesian estimation of Lomax distribution under type-II hybrid censored data using Lindley's approximation method

Authors: Sanjay Kumar Singh; Umesh Singh; Abhimanyu Singh Yadav

Addresses: Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi-221005, India ' Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi-221005, India ' Department of Statistics, PUC, Mizoram University, Aizawl-796001, India

Abstract: In this paper, we have discussed the estimation procedure for two parameter Lomax distribution under Type-II hybrid censoring scheme. The maximum likelihood estimation (MLE) and Bayes estimation for the parameters and reliability characteristics have been considered. The Lindley's approximation technique has been used to obtain the Bayes estimates. The performances of the Bayes estimators are compared with the corresponding maximum likelihood estimators (MLEs) in term of their mean square error (MSE). Finally, a real dataset has been used to illustrate the discussed methodology.

Keywords: Lomax distribution; hybrid censoring; Lindley's approximation technique.

DOI: 10.1504/IJDS.2017.088104

International Journal of Data Science, 2017 Vol.2 No.4, pp.352 - 368

Available online: 14 Nov 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article